# SDR IPXA2024040846502

- Difficulty date: March 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON BOTTOM HOLE ON FR 40 RH LOWER JUNCTION FASTENERS. COMPLIED WITH UPS EO-89994-REQ1 AND VTMAE FINAL EA 300-5710-27-A3542 REV-.
